Al-Qalasadi:Jurnal Ilmiah Pendidikan Matematika (JAQ) P-ISSN:2579-9185 ; E-ISSN:2656-0852 is a peer-reviewed scholarly, open-access journal that is online published by Mathematics Education Department of IAIN Langsa. JAQ is published twice in a year : June and December.
Vol 2 No 2 (2018): Vol.2 No.2 Desember 2018
View All Issues
The AL-QALASADI Journal of Mathematics Education is a peer-reviewed scholarly, open-access journal that is online publishes twice in a year : June and December.
The AL-QALASADI Journal of Mathematics Education welcomes any papers on mathematics education, teaching mathematics in any technical knowledge domain: original theoretical works, literature reviews, research reports, social issues, psychological issues, curricula, learning environments, research in an educational context, book reviews, and review articles. The articles should be original, unpublished, and not in consideration for publication elsewhere at the time of submission to the AL-QASADI Journal of Mathematics Education.